An injectivity theorem with multiplier ideal sheaves of singular metrics with transcendental singularities

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

The purpose of this paper is to establish an injectivity theorem generalized to pseudo-effective line bundles with transcendental (non-Algebraic) singular hermitian metrics and multiplier ideal sheaves. As an application, we obtain a Nadel type vanishing theorem. For the proof, we study the asymptotic behavior of the harmonic forms with respect to a family of regularized metrics, and give a method to obtain L2-estimates of solutions of the ℓ-equation by using the de Rham-Weil isomorphism between the ℓ-cohomology and the Cech cohomology.

Original languageEnglish
Pages (from-to)305-337
Number of pages33
JournalJournal of Algebraic Geometry
Volume27
Issue number2
DOIs
Publication statusPublished - 2018 Jan 1

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'An injectivity theorem with multiplier ideal sheaves of singular metrics with transcendental singularities'. Together they form a unique fingerprint.

  • Cite this